# SDR CAL960146

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R-1 Door
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A 1 INCH CRACK AT RIVET HOLE OF R-1 DOOR AFT LOWER CORNER EXTERNAL SKIN.  THE CRACKED AREA OF DOOR WAS REMOVED.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-00-3 AND 52-00-3.  (M)
